MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 7203136000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, one (1) event was reported for this quarter.Product return status, one (1) device investigation type has not yet been determined.Additional information, one (1) device was not labeled for single-use.One (1) device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes one (1) malfunction event in which the device had a component detach.One (1) event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was not available for evaluation.H3 : device not available.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a component detach.1 event had no patient involvement; no patient impact.

Brand Name
PIN COLLET (2.0-3.2MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11729055
Report Number3015967359-2021-00667
Device Sequence Number11736001
Product Code HWE
UDI-Device Identifier04546540640192
UDI-Public04546540640192
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7203136000
Device Catalogue Number7203136000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1